# SDR 06FDEA03409

- Difficulty date: September 23, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 38,062 hours, 20,915 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Condition: Misrepaired
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP, L/R ROLLER TRACK NR 3 BETWEEN FS 62-63 HAS PREVIOUS REPAIR, 2 SPLICES ANGLE DOUBLER AT BOTTOM W/APPROX MEASUREMENTS 18 BY 2".  PREVIOUSLY INSTALLED REPAIR LOCATED AT AFT CARGO LT SIDE ROLLER TRACK NR 3 BETWEEN FS 62-63 WAS DETERMINED NOT TO BE IAW A300-600 SRM 53-10-15 FIG 203 DUE TO INCORRECT REPAIR ANGLE SHAPES, FASTENER PITCH AND REPAIR DOUBLER ON WRONG SIDE OFTRACK, BASED ON VISUAL EVALUATION WITH THE REPAIR INSTALLED.  REMOVED EXISTING ROLLER TRACK REPAIR, CUT AND SPLICED IN A 42" SECTION OF ROLLER TRACK PER A300-600 SRM 53-10-15 FIG 203.
